Wat we doen
Geplande evenementen (2)
We’ve been busy and we want to update you on the next steps towards the Hackathon. Join us for our third and last Meetup. The events leading up to use case experimentation will focus on the development of building blocks for a new form of social paradigm called Nature 2.0 and to join us at our Nature 2.0 track at the world biggest Blockchain Hackathon: https://www.odyssey.org/odyssey-hackathon/? As always, refreshments and food are on us. Doors open at 6:30 pm, we are starting at 7:00 pm sharp. 18.30 - 30 min Open Doors & Pizza + Drinks 19.00 - 15 min Dimitri De Jonghe | The Road to Nature2.0: Self-actualization 19.15 - 5 min Max Bouillon | Important Dates & Infos 19.20 - 30 min Elad Verbin | Lead Scientist & Founding Partner at Berlin Innovation Ventures 19.50 - 30 min Gene Kogan | Artist 20.20 - 15 min Break + Q&A Hackathon, Teams, show code 20.35 - 30 min Nave Rachman | Showcase: Real DAO’s Community
Join us for the Program Deepdive to learn more about the concept of Nature 2.0, what we are aiming for and how you can be part of this journey. Join us! We are prepping for the for the Odyssey.org Hackathon in this joint Event with APG (their program starts at 9.00 in the same location). Please note that you have to register on the Odyssey website if you want to attend this Deep Dive. If you are not on their list you will not get in: Attending this Meetup WON'T be enough - Sorry!!! https://www.odyssey.org/hackathon-track-deep-dives/ AGENDA 12.00 Lunch & Time to Connect 13.00 Block 1: Presentation Nature 2.0 Track What is Nature 2.0? Trent McConagh | Ocean Protocol, author of original Nature2.0 Medium post Participating in the biggest blockchain Hackathon of the world Rutger van Zuidam | DutchChain presentation What is the challenge of Nature 2.0? Jan-Peter Doomernik 14.15 Break 14.35 Block 2: What can we learn from Nature & Communities Life's Principles as a guideline for a healing economy Prof. Jaco Appelman | University of Utrecht How to build a community around the magic of AI? Presentation of the Friends of Nature 2.0 Unimaginable narratives, communities looking for a hackathon team 15.40 Break: Time to Connect 16.00 Block 3: The Unimaginable but Buildable 16.00 How can I create what I can’t imagine? Boom Chicago 17.00 Wrap-up What does it mean to be a Nature 2.0 team member? + Q&A Jan-Peter Doomernik 17.30 Time to Connect Drinks and Networking Please note you can register for the Hackathon from 28.01. [masked]https://www.odyssey.org/odyssey-hackathon/? THE CHALLENGE Which elements of our day2day life that we deem normal are actually very crazy? And which solutions, that seem crazy can be built, because the only hurdle to pass proves to be our current human narrative, not technology. Disruption, before it happens, is always a crazy: We want you to look for the crazy, the ODD in odyssey. BUILD THE UNIMAGINABLE. 8.7 million animal species have working ecosystems to fulfill their basic needs like housing, eating, transportation, energy… None of these ecosystems are based on ownership, an identity like we use it, or on money. Some of them are not even based on scarcity, but on cooperation resulting in abundant resources. For free. That is unimaginable and crazy for one species, us humans, while a lot of other species are living it. BUILD A COMMONS, AN ECOSYSTEM TOWARDS ABUNDANCE OR AN OWNERLESS ECOSYSTEM. When you choose to enter this challenge, your world will never be the same. We invite you to rethink the system. Check out the dedicated Nature2.ooo website to find resources to build the solutions of tomorrow. A number of friends popped up that have inspiring challenges that could be topics for teams to work on. If you want to accelerate your solution already before the hackathon, these communities are waiting for you to join and assist you on your quest. Please note Nature 2.0 hosts 10 teams for its 1 challenge and a total cash reward of[masked] euro.